# SDR UALA2012120406946

- Difficulty date: December 2, 2012
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 84,712 hours, 13,493 cycles
- Engine: Pwa PW4060
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39617
- Condition: Cracked
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT HYD SYSTEM QUANTITY SLOWLY DECREASED DURING FLT TO .057 (RF).  REPLACED CRACKED RIGHT OUTBOARD ANTISKID VALVE (PCN 643-0746) PER AMM, LEAK CHECKED GOOD.
